# SDR DALA1131083759

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 38015
- Aircraft time: 31,382 hours, 11,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RIGHT OVERWING AND RIGHT GROUND EMERGENCY EGRESS LIGHTS INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY AND BATTERY M1671, AND THE SYSTEM NOW CHECKS OK.
